@positivelyhopeful

Last reply

positivelyhopeful

High Anxiety & injections!

I'm feeling very alone and lost for ways to get me through my avonex injection. Every wk my injection is a living nightmare! It's not the needle itself that sky rocket's my anxiety but the after effects I experience... To name a few my night afterwards is pretty much painful and sleepless and the next days are full of flu like symptoms. As a result of these crappy effects my body's defense mechanism has kicked in and it takes my finger literally hrs to be able to inject the needle.... I have tried pretty much everything to 'psych myself' to do it quick and fast to no success, I literally physically and mentally break down and it's bringing me to the edge... I have mentioned this to my nurse and I am yet to get any helpful answers! This on top of my MS episodes is incredibly hard and I havew no idea how to deal with it...